Log in
Thyroid UK
91,944 members106,208 posts

Having problems with Armour Thyroid -PALPITATIONS

Hello I am new here. I have been on ArmourThyroid 60 and 15 mg for years. Tests were always okay. About three weeks ago I started with terrible missing heart beats. I phoned the pharmaceutical company making Armour and asked if they had a problem with their meds. They took the lot numbers and then got back to me and asked me to check the lot number for the 15 mg again because that was the lot number for a 30 mg. It was a correct number. So that could mean that was not 15 mg but a 30 in that batch. They never got back to me -- I phone them again and told them how awful I was feeling and gave them the new lot numbers for the current batch. No answer yet. My doctor told me to take only the 60 and drop the 30. That was March 1st. 11 days ago. In the meantime I wore a 24 hour heart monitor took it back Friday. I don't know how soon they know the results on those. Anyone else had a problem like this -- I feel absolutely awful

10 Replies
oldestnewest

I'm having episodes of irregular heartbeat too. Not sure whether it's thyroid or peri menopause or stress. Grrrrr. What I do know is it's harmless

Reply

Thank you. Does it make you so tired and weak? I am long past menopause so I know it is not that with me. Mine beats like Beat miss beat miss beat miss beat beat beat miss beat miss beat and so on.

Reply

It is very scary when your heart plays up and we don't quite know the reason.

Sometimes, it is because we are on a bit too high a dose or that we are sensitive to fillers/binders in the product. If you try taking an anti-histamine tablet one hour before your next dose and if you don't have a reaction, you will have to change your Armour or tell them you've had a bad reaction.

Reply

Thank you

Reply

I’m in the same boat - well past menopause but heart feels as if missing a beat and then beating too fast - my blood pressure was high although im on bp medication as well as thyroxine - had bloods taken last week and have to have a 24 hour monitor on - don’t know if it could be too little or too high dosage of thyroxine

Reply

Let me know how yours turns out - I should have results this week

Reply

It doesn't necessarily make me feel weak no

Reply

I found that the heart palpitations were due to low adrenal function, my thyroid FT4 and FT3 were really good ...Vit D, B12, iron etc are high range. I supplement with B complex, B12, D magnesium...

I added some adrenal support first thing in am and at noon cortex by Thorne and the palipitations went away..if I miss a dose they come back..the saliva test showed stage 3 adrenal fatigue.

Might be worth checking into...

Reply

I'm also on Armour and had Palpitations. Went to doc's and got my thyroid, vits and minerals tested and all was fine. So got some saliva testing for my adrenals, and lo and behold that was the problem .

My early morning cortisol was quite low ,so am now taking Nutri Adrenal , had to reduce back on the Armour by 1/4 grain, and introduce N.A slowly.

So I would also suggest getting some saliva testing done...

Reply

Thank you. How much Armour do you take now? Do regular doctors do saliva tests? I didn't think so.

Reply

You may also like...